Simplicial Homology of Random Configurations

Abstract : Given a Poisson process on a $d$-dimensional torus, its random geometric simplicial complex is the complex whose vertices are the points of the Poisson process and simplices are given by the \u{C}ech complex associated to the coverage of each point. By means of Malliavin calculus, we compute explicitly the n$th$ order moment of the number of $k$-simplices. The two first order moments of this quantity allow us to find the mean and the variance of the Euler caracteristic. Also, we show that the number of any connected geometric simplicial complex converges to the Gaussian law when the intensity of the Poisson point process tends to infinity. We use a concentration inequality to find bounds for the for the distribution of the Betti number of first order and the Euler characteristic in such simplicial complex.
Keywords : Homology
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal-imt.archives-ouvertes.fr/hal-00578955
Contributor : Laurent Decreusefond <>
Submitted on : Thursday, July 4, 2013 - 3:26:43 PM
Last modification on : Thursday, October 17, 2019 - 12:36:06 PM
Long-term archiving on : Saturday, October 5, 2013 - 4:18:11 AM

Files

chi_mean_v3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00578955, version 4
  • ARXIV : 1103.4457

Collections

Citation

Laurent Decreusefond, Eduardo Ferraz, Hugues Randriam, Anaïs Vergne. Simplicial Homology of Random Configurations. Advances in Applied Probability, Applied Probability Trust, 2014, 46 (2), pp.1-23. ⟨hal-00578955v4⟩

Share

Metrics

Record views

971

Files downloads

347